# SDR HNAA2025061600422

- Difficulty date: May 4, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 44,511 hours, 39,864 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F044323 CORROSION ON SERVICE DOOR LOWER FRAME AROUND NUTPLATE HOLES.  BLENDED TO REMOVE CORROSION FROM SERVICE DOOR LOWER FRAME AROUND NUTPLATE HOLES IAW EMB 145 SRM 51-10-03. NO SIGNS OF PREVIOUS BLENDS. FOUND SERVICE DOOR LOWER FRAME AROUND NUTPLATE HOLES TO BE WITHIN ALLOWABLE LIMITS IAW EMB 145 SRM 52-43-06
